MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-2525-191-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tryton device lot number was unavailable.Multiple attempts to locate the lot number were unsuccessful.Patient: unspecified patient injury.Clarification of the 'patient injury' was not available from the site other than the comment, 'the patient was discharged from the hospital after 3 ½ days.He initially had an impel put in and was in icu.' no further details were available.Results: examination of the lot history record showed that the lot passed all acceptance criteria.(note: description provided here because no relevant result code is available.).Conclusion: artery was reported to have had high tortuosity.The current ifu includes the following contraindication: "target lesion has excessive tortuosity unsuitable for stent delivery and deployment.".
 
Event or Problem Description
During a percutaneous coronary intervention with a 2.5/2.5 mm x 19 mm tryton coronary stent delivery system at a bifurcation lesion in the circumflex artery and obtuse marginal, as the physician was positioning the tryton stent he realized he had to pull back some.In doing so, he encountered some tortuosity of the artery and during pull back the tryton stent fell off the balloon.The stent fell off in the anatomy and they trapped the tryton with a drug eluting stent against the interior lumen.There was an unspecified patient injury (no further details were available).The patient was discharged from the hospital after 3 1/2 days.He initially had an impel put in and was in icu.Per the clinician's follow up, the patient is non-symptomatic and doing quite well.What was the medina classification? 1,1,1.What was percent stenosis? 60%.What was the degree of calcification? low.What was the degree of tortuosity? high.Was there difficulty reaching the lesion? lesion - none.Was there difficulty crossing the lesion? no.Were multiple dilatations performed during the attempt to place the tryton stent? yes.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key7278558
Report Number3007210870-2018-00003
Device Sequence Number2249041
Product Code MAF
UDI-Device Identifier00894588002125
UDI-Public00894588002125
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue NumberT5-2525-191-US
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2018
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR